Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Relative lymphocytosis, skin turning lighter and pale. Taken B. Pencillin injections for RHD. Is it related?

hi. i was just wondering on what are the possible reasons why my skin turned light pale after high school.. before that, my skin color was light brown. i m asian. i was exposed to much sun in highschool and perhaps that s why i was so dark. however, every summer break(during my highschool days), i d try to use lightening products and avoid the sun, but to no avail. and then suddenly, when i graduated highschool my skin turned lighter just in a few weeks over summer without doing anything to achieve it. however, it was during that summer that i started B. Penicillin injections(for RHD). i was wondering if that could be the reason? now, five years later, my skin is definitely lighter and pale. i also have relative lymphocytosis(around 50%) and results that date back to 5yrs show similar results. is it significant?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Your skin is lighter and pale (slight) , may be due to .
1 Anemia , as anemic person's skin usually become lighter and pale somewhat . Diagnosis can be confirmed by hemoglobin examination.
2 Bilirubineamia , this is also responsible for pale color of skin . Diagnosis is confirmed by serum bilirubin level examination.
3 Lymphocytosis is not significant in your case as this is case of borderline high level , so no specific value as R H D may be responsible for this.
In my opinion consult your treating doctor and take regular treatment of R H D.
Good luck. Dr. HET
Answered: Tue, 29 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor